# SDR DALA2025063004847

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 88,602 hours, 14,696 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW NOTED, FUEL SMELL IN CABIN. CORRECTIVE ACTION: FOUND FUEL LEAK AT APU INLET GUIDE VANE SURGE CONT. VALVE SUPPLY LINE. R+R O-RING ON LINE PER B767 AMM 49-31. R+R O-RINGS ON OTHER SUPPLY RETURN + DRAIN LINES AS PRECAUTIONARY MEASURES, PER B767 AMM 49-31. NO LEAKS NOTED.
